# SDR AALA2009020900033

- Difficulty date: January 28, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 17,411 hours, 1,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED 24 INCHES ABOVE FORWARD ENTRY DOOR AT STATION 320 TO 328.  AREA OF DISCREPANCY IS 4 INCHES BY 8 INCHES.  STRINGER 3 LEFT DAMAGED.  INSTALLED STRINGER REPAIR CHANNEL AND EXTERNAL DOUBLER ON FUSELAGE SKIN IN ACCORDANCE WITH ESO 61000 DATED 27 JAN 2009 AND SRM 53 00 01 2R AND 53 00 03 REPAIR 4.
